# SDR USAASB97353

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Duct
- Part number: 655812310
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

PIT - FL 1223 - DURING CLIMB-OUT OF PIT AT APPROX 12,9000 FT, THE START VALVE OPEN LIGHT ILLUMINATED ON THE NR 2 ENGINE.  CREW FOLLOWED CHECKLIST AND SHUT DOWN THE NR 2 ENGINE.  AN EMERGENCY WAS DECLARED AND THE FLIGHT RETURNED TO FIELD AT PIT WHERE IT LANDED WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 10 MINUTES.  MAINTENANCE FOUND THE NR 2 ENGINE NOSE COWL ANTI-ICE DUCT CRACKED.  REPLACED DUCT ASSEMBLY AND REPAIRED BURNED WIRES.  ALSO, REPLACED ENGINE START VALVE (P/N 2730426).  PERFORMED OPERATIONAL CHECK OF ANTI-ICE SYSTEM.  OPERATIONAL CHECK NORMAL.  (M)
